# SDR SWAA2020090437298

- Difficulty date: August 5, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A0631
- Condition: Corroded
- Location: Bs 253
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BS253.6 WL207.54 LBL46.  MARKED / REMOVED AND REPLACED WEB AT BS253.6; WL207.54 LBL46 IAW SRM 51-40-02-0G-0 AND DWG 141A0631.
